Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

FREE FIELDS IN MALCEV-NEUMANN SERIES RINGS

Texto completo
Autor(es):
Ferreira, Vitor O. [1] ; Fornaroli, Erica Z. [2] ; Sanchez, Javier [1]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Dept Math IME, BR-05314970 Sao Paulo - Brazil
[2] Univ Estadual Maringa, Dept Math, Maringa, PR - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: COMMUNICATIONS IN ALGEBRA; v. 41, n. 3, p. 1149-1168, MAR 6 2013.
Citações Web of Science: 1
Resumo

It is shown that the skew field of Malcev-Neumann series of an ordered group frequently contains a free field of countable rank, i.e. the universal field of fractions of a free associative algebra of countable rank. This is an application of a criterion on embeddability of free fields on skew fields which are complete with respect to a valuation function, following K. Chiba. Other applications to skew Laurent series rings are discussed. Finally, embeddability questions on free fields of uncountable rank in Malcev-Neumann series rings are also considered. (AU)

Processo FAPESP: 09/50886-0 - Embedding group algebras ánd crossed products ín division rings
Beneficiário:Javier Sanchez Serda
Linha de fomento: Bolsas no Brasil - Pós-Doutorado